# SDR DALA2017100107205

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 121,305 hours, 17,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 37ab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND THE EMERGENCY LIGHT MISSING AT ROW 37AB.  REPLACED THE LIGHT ASSEMBLY.
